RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2013, том 9, номер 4, страницы 536–581 (Mi jmag579)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On Non-Gaussian Limiting Laws for Certain Statistics of Wigner Matrices

A. Lytova

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv 61103, Ukraine

Аннотация: This paper is a continuation of our papers [12–14] in which the limiting laws of fluctuations were found for the linear eigenvalue statistics $\mathrm{Tr} \varphi (M^{(n)})$ and for the normalized matrix elements $\sqrt{n}\varphi_{jj}(M^{(n)})$ of differentiable functions of real symmetric Wigner matrices $M^{(n)}$ as $n\rightarrow\infty$. Here we consider another spectral characteristic of Wigner matrices, $\xi^{A} _{n}[\varphi ]=\mathrm{Tr} \varphi (M^{(n)})A^{(n)}$, where $\{A^{(n)}\}_{n=1}^\infty$ is a certain sequence of non-random matrices. We show first that if $M^{(n)}$ belongs to the Gaussian Orthogonal Ensemble, then $\xi^{A} _{n}[\varphi ]$ satisfies the Central Limit Theorem. Then we consider Wigner matrices with i.i.d. entries possessing the entire characteristic function and find the limiting probability law for $\xi^{A} _{n}[\varphi ]$, which in general is not Gaussian.

Ключевые слова и фразы: Wigner matrices, spectral characteristics, central limit theorem.

Полный текст: PDF файл (330 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60F05, 15B52; Secondary 15A18
Поступила в редакцию: 02.04.2012
Язык публикации: английский

Образец цитирования: A. Lytova, “On Non-Gaussian Limiting Laws for Certain Statistics of Wigner Matrices”, Журн. матем. физ., анал., геом., 9:4 (2013), 536–581

Цитирование в формате AMSBIB
\RBibitem{Lyt13}
\by A.~Lytova
\paper On Non-Gaussian Limiting Laws for Certain Statistics of~Wigner Matrices
\jour Журн. матем. физ., анал., геом.
\yr 2013
\vol 9
\issue 4
\pages 536--581
\mathnet{http://mi.mathnet.ru/jmag579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag579
  • http://mi.mathnet.ru/rus/jmag/v9/i4/p536

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. Vasilchuk, “On the Fluctuations of Entries of Matrices whose Randomness is due to Classical Groups”, Журн. матем. физ., анал., геом., 10:4 (2014), 451–484  mathnet  crossref  mathscinet
    2. A. Lytova, L. Pastur, “On a limiting distribution of singular values of random band matrices”, Журн. матем. физ., анал., геом., 11:4 (2015), 311–332  mathnet  crossref  mathscinet
    3. L. Erdos, D. Schroder, “Fluctuations of functions of Wigner matrices”, Electron. Commun. Probab., 21 (2016), 15  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:134
    Полный текст:27
    Литература:27
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020